# SDR NWAA093225529

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N529US
- Make and model: Boeing 757251
- Aircraft serial: 23844
- Aircraft time: 71,404 hours, 23,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FLOOR EMERGENCY LIGHTS INOPERATIVE FROM ROW 14 TO FORWARD GALLEY.  MAINTENANCE FOUND POWER SUPPLY M9002 TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER POWER SUPPLY REPLACEMENT.
